English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Tamagawa numbers and the Poincaré series of affine Weyl groups

MPS-Authors
/persons/resource/persons235515

Kaiser,  Christian
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236069

Riedel,  J.-E.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Kaiser, C., & Riedel, J.-E. (2000). Tamagawa numbers and the Poincaré series of affine Weyl groups. Journal für die Reine und Angewandte Mathematik, 519, 31-39.


Cite as: http://hdl.handle.net/21.11116/0000-0004-342D-0
Abstract
There is no abstract available